Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
swimmergirl

about to start accutane in 5 days

Im 13 (8th grade) and have been struggeling with severe acne and oily skin since 5th grade and ive heard all of the possible nicknames and have been made fun of in every way possible and it is really hurting my self confidence. im starting accutane in 5 days because we have tried everythig and my pimples are so painful. because of that stupid ipledge thing, im also on yaz and if you can tell me anything about either, please because im anxious to know about it and what effect accutane will have on me. is it difforant since im only 13? help me please :rolleyes:

Share this post


Link to post
Share on other sites

are you just now starting birth control pills? if so, you may notice you skin breaking out more in the 1st few months because of the change in hormone levels. Also, many people experience an initial breakout on accutane, so dont expect immediate results (although some people clear right away) you should just research accutane so you know what to expect... it is different for everyone and usually depends on your dosage (higher dosages usually have more severe side effects) If you are interested... read my blog. ive been keeping a weekly update of my side effects and condition of my skin. good luck!! you are in the right place for support!

http://www.acne.org/messageboard/index.php...logid=1285&

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×